# SDR VNAA202510300009

- Difficulty date: September 26, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N630NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15374
- Aircraft time: 20,685 hours, 15,834 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STGR 25 LH BTW FS 295 TO FS 310 AT MAIN AVIONICS COMPARTMENT.   STGR 25 LH BTW FS 295 TO FS 310 AT MAIN AVIONICS COMPARTMENT WAS EVALUTED PER CRJ-900 SRM 53-21-03-101-006-A04 AND REPLACED PER CRJ900 SRM 51-42-06-001-001-A01 AND PER CRJ-900 SRM 51-42-21-001-001-A01.
